# SDR CA031201006

- Difficulty date: November 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,881 hours
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39613011
- Condition: Inoperative
- Location: Lt Pack Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLOW LITE ILLUMINATED ON CLIMB, CABIN CONTINUED TO DEPRESSOR AND AFT GALLEY DOOR LIGHT ILLUMINATED PRIOR TO DESCENT.  AIRCRAFT LANDED BACK TO YYZ.  MAINTENANCE FOUND LT PACK FLOW CONTROL VALVE INOPERATIVE.  FLOW CONTROL VALVE REPLACED AND SYSTEM CHECKED SERVICEABLE.
